# SDR IPXA1169589

- Difficulty date: September 30, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CAME ON AFTER TEST AND STAYED ON.  R & R EMERGENCY LIGHT POWER SUPPLY UNIT IAW AMM 33-51-14-04. CKS NORMAL IAW AMM 33-51-00-05.
